# SDR IPXA2025062485242

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 24,434 hours, 3,579 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE WHEEL WELL WARNING DISPLAYED AND SOUNDED BFOR ABOUT ONE SECOND WHEN LANDING GEAR SERLECTED DOWN AT 3000 FEET. DEFERRED PER MEL 26-17-1A
